Tren driving me to insanity.
- 06-14-2008, 10:31 PM
Tren driving me to insanity.
Hey team, I'm almost a month into my prop/tren cycle, doing 40mg of prop and 50 of tren ED.
Well, this **** ain't no joke. Sides are fine so far, no gyno, no hair loss, but INSANE agression that has somehow transformed into crushing depression. I'm practically in tears! What's going here... aggression I can handle, but I'm struck in a deep, deep emotional valley. No cycle has provided me with the same abiding self-hate like tren is doing!
Note that I am on Effexor, 150mg ED, to control difficulty with stuttering. I may have to can the tren... the psychological sides are almost overwhelming. Advice?
- 06-14-2008, 11:00 PM
Effexor + Tren ? That has bad news written all over it.
Even though this is incredibly obvious, I suggest you stop the tren.
- 06-14-2008, 11:22 PM
i have done tren twice in the past, the 1st time i was like loving the aggression (i was a bouncer and thought i was tough), the second time my mood swings were out of control. i have adhd which doesnt help so one minute i would wanna pound on someone and the next i felt bad like i was an ass*ole and i didnt deserve to live (i wasnt suicidal just very depressed) i had to cut my second cycle short because my intense anger towards my gf at the time lol!! i never got violent but i remember always being pissed, i do plan on doing another tren/prop cycle this fall. it should be interesting, the counting to ten thing never worked, this time if things get crazy i am gonna have to call on jesus and pray or something, anyone know of a good herb to combat the anger associated with tren?
06-15-2008, 01:27 AM
bro get outta that shyt before you do sumthin u regret i mean it!
get some 3 ad its good stuff. not as strong, but patience is a virtue.
06-15-2008, 08:27 AM
06-15-2008, 09:13 AM
I feel your pain. Two things... first of all, with effexor combined with the alteration of neurotransmitters with your cycle, it can definitely lead to some unpredictable results. It sounds like you may be overloading some of your receptors with possibly too much seretonin or even norepinephrine. This might be especially true if you feel on edge, or jittery, and find yourself pacing around and laying in bed awake all night worrying about anything.
My suggestion... lower your dosages for the long term, find something managable. Right now you re in dangerous territory. That will take a while to take effect. For the short term, get some Xanax or Valium. They work, and they work well. It will get you under control and sane enough to make rational decisions. I know what you re going through, and I am more worried about your mental health and personal safety than I am for your gains at this moment.
06-15-2008, 09:50 AM
- Join Date
- May 2008
- Central U.S.
- Rep Power
Is this something your experiencing all day or just random periods of the day? How is your BP? How are the sweats? Controlling those two things seemed to help the aggression problems. I think others have touched on the depression issue...
06-15-2008, 02:33 PM
Blood pressure is fine... heart starts racing occasionally just from standing around, but nothing worth worthing about. I occasionally drink Nano-vapor or other pre-workout drinks, sometimes 16mg ephedrine pre-wo, so I know what I can tolerate as far as elevated BP.
Sweats aren't bad, insomnia hasn't been a huge problem as I take melatonin regularly.
Thanks for the replies and the excellent advice guys, my respect for this forum has grown even greater as a result of your respectful analysis. I've just now taken the opportunity to look at some of the antidepressant threads. Unfortunately, getting off effexor is a long-term commitment.
I have a perscription for welbutrin that I've never filled. Can I use them in combination? Can welbutrin be used a method to ease effexor withdrawl? Seems like I have serious research ahead of me.
06-15-2008, 02:47 PM
Just as a general FYI not to the OP, but to everyone else.
I came across a study that indicated that all anti-depressants/anti-anxiety drugs other than the SSRI's are toxic to the liver.
06-15-2008, 02:48 PM
Welbutrin is toxic to the body.
06-15-2008, 08:54 PM
effexor, esp with the addition of other stuff, can cause you to go manic depressive.
quickest thing to do is stop the tren. effexor withdrawl really sucks. you can't really just stop it cold turkey.
06-15-2008, 09:09 PM
I never realized that effexor was so hated... i haven't suffered from a single side effect due to effexor despite taking it for years.
06-15-2008, 09:26 PM
Again I would suggest to stop the Tren, and if you get off the Effexor try the Tren as well.
I wonder if a regimine of Kava-Kava, and Sam-E would help.
06-15-2008, 09:34 PM
06-15-2008, 10:48 PM
06-16-2008, 11:42 AM
Bingo. I would love to go with tren but the sides emotional sides are scary, esp. for a naturally emotional person.
I had a friend who try a tren prohormone. He was the nicest guy but when he went on he was pissed of all the time.
If you like being a nice guy, don't go with tren.
06-16-2008, 12:30 PM
06-18-2008, 11:41 AM
06-18-2008, 12:40 PM
Similar Forum Threads
- By kingjameskjf in forum Cycle InfoReplies: 166Last Post: 12-17-2010, 09:41 AM
- By hardknock in forum General ChatReplies: 21Last Post: 01-22-2010, 06:43 PM
- By nosnmiveins in forum General ChatReplies: 33Last Post: 07-09-2009, 09:14 AM
- By 2425 in forum Supplement LogsReplies: 16Last Post: 02-11-2008, 06:34 AM
- By Nullifidian in forum SupplementsReplies: 5Last Post: 06-17-2004, 09:53 PM